Eagle Brand Universal Medicated OilACTIVE INGREDIENTS:Menthol – 28.50%, Methyl Salicylate – 18.60% w/w, Eucalyptus Oil – 1.56% w/wINDICATIONS:For the relief of aches and pain of muscles and joints associated with backache, strains, bruises and sprains.DIRECTIONS:To be used externally on adults and children 2 years of age and older, apply and rub to the affected area 3 to 4 times a day.WARNINGS:For external use only. Avoid contact with the eyes. Not for use on children under 2 years old.
Panadol Extra – 20’S
Buy 1 get 1 free!
Panadol Extra with Optizorb helps to provide stronger pain relief as compared to standard paracetamol alone. Containing the same active ingredients as Panadol Extra but using a new disintegrant technology, Panadol Extra with Optizorb provides fast*, suitable, effective relief of tough pain, while being gentle on the stomach.
Each caplet contains:
- Paracetamol = 500mg
- Caffeine= 65mg
Panadol Extra with Optizorb can be used for:
- Bad headaches